# SDR IPXA09657616

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T586973
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A D407591:  MCD POS 11L FLOOR HAS 2 DENTS.  FABRICATED NEW FLOORBOARDS PER B767-5320-9693-F.
